# SDR AU970313

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Pneu Distrib
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(AUS) ANTI-ICE AIR DUCT SEALS LOCATED AT REAR END OF SPINE LEAKING -NO4 ENGINE AIR VALVE CONNECTOR.  SUSPECT MOISTURE INGRESS
